# SDR CALA2018062101475

- Difficulty date: June 14, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,366 hours, 20,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100736
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO COMP FRAME AT STA 1320 ABOVE STR 25L. PER SRM 53-00-07 THERE ARE NO DENTS ALLOWED, AREA MUST BE REPAIRED. AFT CARGO FRAME UPPER FLANGE DENT AT STA 1320, STR 25L FOUND TO BE OUT OF LIMITS (L=1.5"XW=1.0"XD=.035") IAW SRM 53-00 -07 FIG 101. CUT OUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07 REPAIR 5.
